VET - ODD lethargy issues

  1. Elite Member
    Whacked's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2006
    Posts
    5,499
    Rep Power
    483019
    Level
    56
    Lv. Percent
    72.97%
    Achievements Activity ProPosting ProPosting Authority

    VET - ODD lethargy issues


    I am an experienced gear and PH user (10+ years) but something has changed over the last year that I just cannot seem to figure out

    I have been on HRT for 5 years but still tun 2-3 cycles per year with no issues (until this past year)

    No matter what I try lately makes me tired as heck AND gives me anxiety and makes me very pissy.

    This began about a year ago.

    Var, Winny, Mechabol, and now only 3 days into M-Sten.

    So bad that I have had to quit the cycle after 10 days or so.

    I have even tried to adding Stano but without any noticeable difference.

    I prefer to keep my stim use to AM only so popping stims to compensate isn't an option

    BP, hematocrit - all normal

    I also take Re-Set AD year round

    Thoughts as to what is going on?
    A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
    "The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction"
    Proverbs 1:7

  2. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,794
    Rep Power
    2687354
    Level
    86
    Lv. Percent
    99.41%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting AuthorityPosting Veteran

    sounds like adrenal fatigue.
    "The term "adrenal fatigue" may be applied to a collection of mostly nonspecific symptoms such as "tiredness, trouble falling asleep at night or waking up in the morning, salt and sugar craving, and needing stimulants like caffeine to get through the day"."

    you ever had a stress an resiliance test done?

    "Do you feel tired all day long or have a mid-day energy drop? How about sleeping – difficulty falling asleep and/or waking up at 2-3 am & can’t get back to sleep? Do you carry most of your weight around your midsection? Stress comes from many facets of life & the truth is we all have it! Whether you are trying to lose weight, improve health, or train for an endurance event make sure your body is physically prepared to achieve these goals. You will test your stress hormone, cortisol, 4 times per day via an in-home saliva kit to see how they compare to optimal functioning ranges & if off balance, work to restore function via diet, exercise, lifestyle, and supplementation."

    Components of Lab Package


    • Cortisol x 4 times during the day (first thing in am, lunchtime, late afternoon, before bed)
    • DHEA-S

    -----------------

    another way to check to see if your adrenals are burnt out is to take you bp laying down flat, then stand up, wait about 30sec, and take again, this time standing up.
    Your systolic bp should rise about 10 points, if it doesn't, or worse, drops, that could be a sign of adrenal disfunction.
  3. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,714
    Rep Power
    986901

    What dose are you running your TRT at?
    •   
       

  4. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,794
    Rep Power
    2687354
    Level
    86
    Lv. Percent
    99.41%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting AuthorityPosting Veteran

    Opp disappeared. Lethargy was too much, and he can't make it to the computer any more.
  5. Elite Member
    Whacked's Avatar
    Stats
    5'11"  210 lbs.
    Join Date
    Apr 2006
    Posts
    5,499
    Rep Power
    483019
    Level
    56
    Lv. Percent
    72.97%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by Heat Miser View Post
    What dose are you running your TRT at?
    Sup HM
    175 mg/week

    The lethargy is part and parcel of most 17-aa's so that is expectred and not as much of a concern as the severe anxiety as I have never experienced that before. Im also extras PO'd instantly too. Again, so bad I get off the stuff within a about as week.

    I used to run Tren all the time and never experienced the pissy feeling and anxiety.

    Quote Originally Posted by jbryand101b View Post
    Opp disappeared. Lethargy was too much, and he can't make it to the computer any more.

    LOL
    A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
    "The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction"
    Proverbs 1:7
  6. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,794
    Rep Power
    2687354
    Level
    86
    Lv. Percent
    99.41%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting AuthorityPosting Veteran

    you really should get a diurinal salivary cortisol test.
  

  
 

Similar Forum Threads

  1. T1-Pro Lethargy?
    By ndn diablo in forum Anabolics
    Replies: 4
    Last Post: 12-23-2002, 08:24 PM
  2. how quick can lethargy set in...
    By Judo Tom in forum Supplements
    Replies: 10
    Last Post: 11-21-2002, 01:56 AM
  3. Replies: 2
    Last Post: 11-08-2002, 09:03 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in